As a member of Crowtap I was sent eight 2 tablet packages of Advil Film Coated these are fast acting and are 200 MG each. I know I suffer from headaches from time to time not to mention as I age back, leg and neck pain as well. The ingredients in Advil are Ibuprofen 200 mg and sodium 256 mg. Being film coated means it absorbs quicker than our pills to work faster.
My Opinion: I felt they worked faster than the other pills to provide relief to me faster.
To learn more visit http://www.advil.com/advil-film-coated
Disclaimer: I received samples for product review purposes I was in no way swayed from my view and this is solely my own opinion and experience which may differ from your own